# SDR CALA2023031000702

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 147A5504
- Condition: Corroded
- Location: Sta 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM 947-RH END UPPER CAP CORRODED AT FAST ENER. EVALUATED DAMAGE ON FLOOR BEAM UPPER FLANGE AT STA 947.5. ORIGIN 4/27/23. PERFORMED REPAIR AT MAIN CABIN STA 947.5 BETWEEN LBL 58 AL THICKNESS IS .185". LOW MAT .046", R.M. .141" FOUND TO BE OUT .6 TO RBL 58.6 IAW B737-800 SRM 53-70-51, REPAIR 5 REPAIR ALTERN OF LIMITS IAW B737-800 SRM 53-70-51-1A-1, AD1 PAR 4 H (D) USING ATIVE 1, FIG 205. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO TOOLS ID T102366-1 NEXT CAL 6/22/23 AND ID 101315-1 NEXT CAL 3826 NR 24965 WORK ACP BY MECH V922869 INSP BY AQC050
